MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002950
Medical Device Problem Codes Obstruction of Flow (2423); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during red blood cell infusion, the infusion was too slow.The reporter stated that the first unit of red blood cell infused appropriately, and during infusion of the second set, troubleshooting found difficulty with the heat exchange unit slide down on step 2 of set up.The reporter further stated that air was also noted in the y port of the between collection drip chambers, potentially impeding flow.Two additional units of packed red blood cells were given and then the rate slowed.They noted a problem with the tubing spike length kinking in the pressure chamber.There was patient involvement, but no patient symptoms were reported.
 
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.The root cause was unable to be established.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel aleman
parque industrial monterrey
apodaca nl, CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23052320
Report Number3012307300-2025-10600
Device Sequence Number21267765
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)101208
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown